×

zbMATH — the first resource for mathematics

Multiple Laurent series and difference equations. (Russian, English) Zbl 1052.39002
Sib. Mat. Zh. 45, No. 2, 387-393 (2004); translation in Sib. Math. J. 45, No. 2, 321-326 (2004).
Using the notion of amoeba of the characteristic polynomial of a difference equation, the author obtains a description for the solution space of a multidimensional difference equation with constant coefficients.
MSC:
39A10 Additive difference equations
32S05 Local complex singularities
14M25 Toric varieties, Newton polyhedra, Okounkov bodies
PDF BibTeX XML Cite
Full Text: EuDML